# SDR FDEA202103180693

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,922 hours, 28,396 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Relay
- Part number: 4040800912
- Part serial: 87101166
- Condition: Failed
- Location: Adc
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL370 BEGAN DESCENT TO FL350.GOT IAS DISAGREE, ALT DISAGREE, MACH SPEED TRIM,   RUDDER RATIO, L ENG EEC, R ENG EEC EICAS MESSAGES. FOLLOWED CHECKLISTS  AND DETERMINED CAPT ADC WAS AT FAULT. SWITCHED TO ALTN SYSTEM. DECLARED AN   EMERGENCY AND CONTINUED INTO MEMPHIS. LANDED AT FLAPS 20 PER CHECKLIST  INSTRUCTIONS.     REMOVED AND REPLACED LEFT CADC AND RELAY K10802
